Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Experiencing blindness for some time. Having tinnitus and glands are swollen. Sleeping all day due to tiredness. Treatment?

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 1977
Answered : 1081 Questions
Question
I am having blindness for a few seconds. I have consulted a doctor but it has been informed that when the light goes off or flickers you hardly can see anything. But it is continuing and it has happened day before yesterday also. May I know the reason.

I have Tinnitus and my glands appear swollen. Besides I get tired at times and feel like sleeping all day.
Posted Mon, 9 Sep 2013 in Vision and Eye Disorders
 
 
Answered by Dr. N. K. Misra 30 minutes later
My Dear,
Thanks for sending your query to us.
You have to have a complete eye checkup,just to rule out any existing defect.Your dark patches on the skin appear to be some type of sub cutaneus bleed which takes few days to absorb and may not have a bearing on the eye problem.
Have a normal balanced diet and activity and have a basiceye examination and have a healthy lifestyle and you will be fine.
Please do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
 
Follow-up: Experiencing blindness for some time. Having tinnitus and glands are swollen. Sleeping all day due to tiredness. Treatment? 23 hours later
Dear Sir,

Thank You for the help. I will have an eye check up.
How can these sub cutaneus bleed stop. What all tests are reqd to ascertain these. Is there any medication for that. Does it have to do with the platelet count. My platelet count was 165,000 during XXXXXXX this year.
 
 
Answered by Dr. N. K. Misra 5 hours later
My Dear,
Thanks for getting back to us.
Your platelets were absolutely normal,so you do not have to worry about them.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor